# SDR GTIA201310291014

- Difficulty date: October 29, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 20,005 hours, 12,725 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Fa Station
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A OXYGEN MASK DROPPED. REPACKED  MASK ASSY IAW AMM.  PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM. OPS CHECKED OK.
